MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC PRONTO V4; CATHETER

VASCULAR SOLUTIONS, LLC PRONTO V4; CATHETER
Model Number 4005
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; however, an image from the site was received.The reported "plastic" appeared to visually align with the ptfe inner core, which is a process aid used during manufacturing and removed.Controls and inspections are in place to mitigate this occurrence and an internal nonconformance was initiated to further investigate.If further information is received a follow-up report will be submitted.
 
Event or Problem Description
Customer removed the catheter after aspirating.On the back table, as the customer was flushing the aspirate through the filter basket, a long string of what appears to be plastic came out longitudinally.No patient impact or injury was reported.

Brand Name
PRONTO V4
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8619806
Report Number2134812-2019-00035
Device Sequence Number16208996
Product Code DXE
UDI-Device Identifier30841156100227
UDI-Public(01)30841156100227
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model Number4005
Device Lot Number641913
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR